# SDR JGV2008F00005

- Difficulty date: November 4, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N177JB
- Make and model: Lear 31A
- Aircraft serial: 161
- System (JASC): 2561 · Life Jacket
- Part: Cartridge
- Part number: 82122Z
- Condition: Missing
- Location: Life Vest
- Component: Life Vest, Aircruisers
- Component part number: D21343153
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP OF NINE (9) LIFE VESTS FOUND MISSING CO2 CARTRIDGES ON ALL NINE (9) VESTS.  ALL LIFE VESTS WERE RECEIVED IN SEALED, SEWN-SHUT BAGS WITH SIGNED MAINT RELEASE DOCUMENTS FROM PREVIOUS INSP ACCOMPANYING THEM.  PREVIOUS INSPECTION ACCOMPLISHED NOVEMBER 2003.  CO2 CARTRIDGES ARE NORMALLY REMOVED FOR WEIGHT CHECK AND REINSTALLED AS PART OF ROUTINE INSPECTION REQUIREMENTS.  PROBABLE CAUSE FOR FAILURE TO RE-INSTALL IS LAPSE OF FOCUS ON DETAILS OF MAINT BEING PERFORMED.  (K)
